# SDR VNAA2015060700007

- Difficulty date: June 7, 2015
- Submitted: June 10, 2015
- Operation: Air carrier
- Aircraft: N562NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15347
- Aircraft time: 1,053 hours, 991 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Part serial: 74848
- Condition: Discharged
- Location: Emergency Lights
- Part time: 14,559 hours, 14,355 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN AT SEAT 8 D/F ECONOMY AND FIRST CLASS DIVIDER WOULD NOT ILLUMINATE.  MAINTENANCE INSPECTED, R & R NR 2 EMERGENCY BATTERY PACK AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
